# SDR YENA2021092200613

- Difficulty date: September 17, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 67,200 hours, 25,558 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2135, JFK-PHX. ON DESCENT INTO PHX FA'S REPORTED A STRONG GLUE ODOR THAT SPREAD ACROSS THE CABIN; COMPLIED WITH INFO NOTICE 2017-T015 SEC ""A"" ISOLATED FAULT TO TRANSIENT ENVIRONMENTAL ODOR PER TSM 05-50-00-810-085-B. NO ODOR WITHIN 25 FLT CYCLES. A/C OK FOR SERVICE
